# SDR ASAA0640964

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 29,982 hours, 16,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547952358
- Part serial: 02872
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AND DENT IN AFT CARGO DOOR APPROX 7" FROM LE OF DOOR 14" FROM BOTTOM.  SCRATCHES 8" LONG ENDING IN A DENT 3.1" BY 1.4" BY .3" DEEP WITH GOUGE APPROX 1 2" LONG BY 1 4" WIDE.  CUT OUT SKIN AT DAMAGED AREA AND INSTALLED REPAIR DOUBLER PER SRM 53 00 01 REPAIR 2.
